Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Triumeq

Triumeq

How do you lose the weight that you have gain since you have been on this pill

A myHIVteam Member said:

In on a different comb. I am on evotaz and truvada, only side effects is moderate neuropathy, fatigue, some weight gain, but I'm pretty active, running, lifting, and biking. It helps to go something active re everyday. At my age that is difficult.

posted about 4 years ago
A myHIVteam Member said:

I weigh 127 and am 6'

posted about 4 years ago
A myHIVteam Member said:

I haven’t gained any weight on Triumeq. I’m pretty fit. 6’, 150

posted about 4 years ago
A myHIVteam Member said:

Very difficult, if your over 50 its not going to happen, go to the gym, lift, do abdominal exercises

posted about 4 years ago
A myHIVteam Member said:

I have no problem losing weight on Triumeq . Exercise moderation stay away from sugar and soda

posted about 4 years ago
Already a Member? Log in